# SDR RYNA2010009020033

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 58,550 hours, 21,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF FLOOR PATH LIGHTING GLOW STRIPS MISSING LENS COVER OR COVER CRACKED.  LENS COVER INSTALLED ON MISSING AREAS AND REPLACED WHERE CRACKED.
